MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM 6F, 45 CM

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM 6F, 45 CM
Model Number FG-36045-001
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the incident is unknown at time of the intitial report.The complaint device will not be returned for an evaluation.The dhr review which exames the dhr, ncrs, and ecos will be done as part of the root cause investigation.
 
Event or Problem Description
The problem was described as: "placed sheath, completed procedure, attempted to remove sheath, it was difficult, sheath valve cap broke off, removed sheath, continued to closure" patient present at time of event? yes patient complications: no patient complications as reported device codes: 1346: difficult to remove, 1188: detachment of device or device component.As reported patient codes: 9398: no clinical signs, symptoms or conditions type of procedure: leg angio.Device/procedure outcome: device out of service - explanted or removed, unable to use device - attempted, procedure completed.Patient outcome: f26: no health consequences or impact.
 
Additional Manufacturer Narrative
Initial report submitted on (b)(6) 2025 per: mfr # 3003637635-2025-00004.At the time the initial report was submitted it was indicated that the complaint device will not be returned for an evaluation (d9, h11 in the initial report).The manufacturer was informed on (b)(6) 2025 that the device will be returned to our facility.We received the complaint device on (b)(6) 2025 (d9).The investigation which included visual inspection of the complaint device and the dhr review was concluded on (b)(6) 2025.Dhr review done did not indicate any design or process issue which would cause the failure mode.Investigation of the device shows that the cap was intact to the sheath.On the other hand, it is found out that sheath was unravelled and elongated which can confirm that there were difficulties during removal of the sheath.However, it is not possible to estimate how elongation and unravelling was caused.It is possible that the sheath failure was a result of stresses introduced due to the difficult path leading to unintended breakage during removal of the sheath from the patient.However, additional information couldn't be gathered from the customer and it is not possible to further test the device.Therefore, root cause is undeterminable.
 
Event or Problem Description
The problem was described as: "placed sheath, completed procedure, attempted to remove sheath, it was difficult, sheath valve cap broke off, removed sheath, continued to closure".Patient present at time of event? yes.Patient complications: no patient complications.As reported device codes: 1346: difficult to remove, 1188: detachment of device or device component.As reported patient codes: 9398: no clinical signs, symptoms or conditions.Type of procedure: leg angio.Device/procedure outcome: device out of service: explanted or removed, unable to use device: attempted, procedure completed.Patient outcome: f26: no health consequences or impact.

Brand Name
CATAPULT, HYDROPHILLIC COATED INTRODUCER SHEATH SYSTEM 6F, 45 CM
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key21372036
Report Number3003637635-2025-00004
Device Sequence Number3758791
Product Code DYB
UDI-Device Identifier04251244502096
UDI-Public04251244502096
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-36045-001
Device Catalogue NumberUS-36045-F-ST-H
Device Lot Number800138
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown